Skip to main content

Injectivité de la transformation obtenue par intégration sur les cycles analytioues

C.-cas du complémentaire d'une sous-variété

Part of the Lecture Notes in Mathematics book series (LNM,volume 1188)

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0076823
  • Chapter length: 28 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   34.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-39797-7
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   46.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. A. ANDREOTTI et F. NORGUET: Cycles of algebraïc manifolds and d′d″-cohomology, Ann. Sc. Norm. Sup. Pisa, vol. 25, 1971, pp.59–114.

    MathSciNet  MATH  Google Scholar 

  2. D. BARLET: Espace des cycles et d′d″-cohomologie de ℙn-ℙk, Lect. Notes in Math., no409, Fonctions de plusieurs variables complexes (Sém. F. Norguet), Springer Verlag, pp. 98–213.

    Google Scholar 

  3. B. BIGOLIN: Gruppi di Aeppli, Annali Sc. Norm. Sup. Pisa, s.3, vol. 23, 1969, pp. 259–287.

    MathSciNet  MATH  Google Scholar 

  4. S. OFMAN: Résidu et dualité, dans ce volume, p. 1.

    Google Scholar 

  5. S. OFMAN: Injectivité de la transformation obtenue par intégration sur les cycles analytiques. A. Cas d'une variété kählerienne compacte, dans ce volume, p. 183.

    Google Scholar 

  6. S. OFMAN: Injectivité de la transformation obtenue par intégration sur les cycles analytiques B. Cas d'une variété algébrique projective privée d'un point, dans ce volume, p. 190.

    Google Scholar 

Download references

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1986 Springer-Verlag

About this paper

Cite this paper

Ofman, S. (1986). Injectivité de la transformation obtenue par intégration sur les cycles analytioues. In: Norguet, F. (eds) Fonctions de Plusieurs Variables Complexes V. Lecture Notes in Mathematics, vol 1188. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0076823

Download citation

  • DOI: https://doi.org/10.1007/BFb0076823

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-16460-9

  • Online ISBN: 978-3-540-39797-7

  • eBook Packages: Springer Book Archive